# SDR PLG122795E1

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Therm Controller
- Part number: ND00752200
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4959 - JFK-BWI - DURING CLIMB-OUT, THE RIGHT INTAKE HEAT FAILED.  DUE TO EXISTING WEATHER CONDITIONS, THE AIRCRAFT RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO PSM FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED THE THERMAL CONTROLLER AND THE SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
